# SDR ASAA2023042542999

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,808 hours, 1,680 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FMC FAILED FOR ABOUT 20 SECONDS AND CAME BACK IN CRUISE. CAPT ND VTK. NO FMC ON MCDU'S. FMC P/RST LIGHT. ALL NORMAL BEFORE QRH COULD BE PERFORMED. GROUNDED - YES. LAST LEG L/H FMC FAULTED "INTERMITTENT FMC PRES POS LAT". PERFORMED B737-9 FIM 34-61-00-810-918. OPS NML. ETOPS GND VERIFICATION TEST SUCCESSFUL.
